Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 56, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 25, 2016, 9:58 PM CDT for Florence County, Forest County, Marinette County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2016, 9:58 PM CDT (02:58 UTC)
- Expired
- Jun 25, 2016, 10:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Florence County, WI, Forest County, WI, Marinette County, WI
The radar
The Marquette radar (KMQT), 99 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 6:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 497 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
526
WUUS53 KGRB 260258
SVRGRB
WIC037-041-075-260345-
/O.NEW.KGRB.SV.W.0056.160626T0258Z-160626T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
958 PM CDT SAT JUN 25 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FOREST COUNTY IN NORTHEASTERN WISCONSIN...
FLORENCE COUNTY IN NORTHEASTERN WISCONSIN...
NORTHERN MARINETTE COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 1045 PM CDT
* AT 958 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF CHANNING TO 7 MILES NORTHEAST
OF PEARSON...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN FOREST...FLORENCE AND NORTHERN MARINETTE COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS: LASALLE FALLS...ARMSTRONG CREEK...
KREMLIN...COMMONWEALTH...BEAR LAKE CAMPGROUND...NEWALD...MOLE LAKE...
NIAGARA...MORGAN LAKE CAMPGROUND AND CAVOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4596 8833 4592 8810 4588 8810 4587 8807
4581 8813 4578 8807 4579 8799 4576 8796
4575 8788 4568 8778 4566 8783 4560 8777
4556 8779 4556 8783 4550 8779 4546 8783
4548 8904 4551 8905 4599 8845 4599 8838
TIME...MOT...LOC 0258Z 267DEG 58KT 4605 8802 4543 8889
HAIL...<.75IN
WIND...60MPH
$$
ECKBERG3 follow-up statements
517
WWUS53 KGRB 260315
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 PM CDT SAT JUN 25 2016
WIC037-041-075-260345-
/O.CON.KGRB.SV.W.0056.000000T0000Z-160626T0345Z/
FOREST WI-FLORENCE WI-MARINETTE WI-
1015 PM CDT SAT JUN 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN FOREST...SOUTHEASTERN FLORENCE AND NORTHERN
MARINETTE COUNTIES...
AT 1014 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF IRON MOUNTAIN TO 8 MILES NORTH OF
CARTER...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN FOREST...SOUTHEASTERN FLORENCE AND NORTHERN MARINETTE
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: LASALLE FALLS...ARMSTRONG
CREEK...KREMLIN...COMMONWEALTH...BEAR LAKE CAMPGROUND...NIAGARA...MORGAN
LAKE CAMPGROUND...CAVOUR...BEECHER AND SPREAD EAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4592 8810 4588 8810 4587 8807 4581 8813
4578 8807 4579 8799 4576 8796 4575 8788
4568 8778 4566 8783 4560 8777 4556 8779
4556 8783 4550 8779 4546 8783 4548 8891
4571 8864 4596 8833
TIME...MOT...LOC 0314Z 291DEG 23KT 4591 8801 4551 8864
HAIL...<.75IN
WIND...60MPH
$$
KURIMSKI269
WWUS53 KGRB 260332
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1032 PM CDT SAT JUN 25 2016
WIC037-041-075-260345-
/O.CON.KGRB.SV.W.0056.000000T0000Z-160626T0345Z/
FOREST WI-FLORENCE WI-MARINETTE WI-
1032 PM CDT SAT JUN 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN FOREST...SOUTHEASTERN FLORENCE AND NORTHERN
MARINETTE COUNTIES...
AT 1032 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF NORWAY TO 8 MILES NORTHEAST OF CARTER...
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN FOREST...SOUTHEASTERN FLORENCE AND NORTHERN MARINETTE
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: BEECHER...AMBERG...GOODMAN
COUNTY PARK...MCCLINTOCK COUNTY PARK...AURORA...DUNBAR...KREMLIN...BEAR
LAKE CAMPGROUND...MISCAUNO ISLAND AND NIAGARA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4587 8807 4581 8813 4578 8807 4579 8799
4576 8796 4575 8788 4568 8778 4566 8783
4560 8777 4556 8779 4556 8783 4550 8779
4546 8783 4548 8861 4564 8845 4588 8810
TIME...MOT...LOC 0332Z 295DEG 30KT 4581 8775 4546 8848
HAIL...<.75IN
WIND...60MPH
$$
KURIMSKI592
WWUS53 KGRB 260340
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1040 PM CDT SAT JUN 25 2016
WIC037-041-075-260350-
/O.EXP.KGRB.SV.W.0056.000000T0000Z-160626T0345Z/
FOREST WI-FLORENCE WI-MARINETTE WI-
1040 PM CDT SAT JUN 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOREST...
SOUTHEASTERN FLORENCE AND NORTHERN MARINETTE COUNTIES WILL EXPIRE AT
1045 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WISCONSIN.
LAT...LON 4587 8807 4581 8813 4578 8807 4579 8799
4576 8796 4575 8788 4568 8778 4566 8783
4560 8777 4556 8779 4556 8783 4550 8779
4546 8783 4548 8861 4564 8845 4588 8810
TIME...MOT...LOC 0338Z 267DEG 58KT 4581 8775 4546 8848
$$
KURIMSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:53 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 25, 6:53 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 653 PM CDT SAT JUN 25 2016 Updated aviation portion for 00Z TAF issuance .SYNOPSIS... Issued at 240 PM CDT Sat Jun 25 2016 Thunderstorms, some possibly severe, this evening and tonight. Still very warm tomorrow. Then cooler and less humid for the upcoming work week. A strong band of westerlies is across the northern CONUS and southern Canada, along the northern periphery the subtropical ridge stretched out across the southern CONUS. An intense upper level system embedded within the westerlies was located along the Saskatchewan/Montana border at mid-day. The upper system will continue tracking east-northeast, but a portion of the energy will turn and dig southeast when it reaches the Great Lakes region. Additional upper level energy is expected to be settling south through the Gulf of Alaska at that time. The result will be amplification of the longwave pattern over NOAM and a reformation of a closed upper anticyclone over the intermountain west. The upper flow across the forecast area will turn northwest as these changes occur. Temperatures will start out above seasonal normals, briefly fall back to near or a little below normal early in the work week, then settle in close to seasonal normals for the rest of the period. The main precipitation event will be tonight, when a widespread rainfall is expected. Developing northwest upper flow favors mainly scattered light precipitation amounts with subsequent events. && .SHORT TERM...Tonight and Sunday Issued at 240 PM CDT Sat Jun 25 2016 Main forecast concern remains on the severe threat with thunderstorms to accompany a cold front across the region tonight. The 19z MSAS surface analysis indicated a weak area of low pressure over northwest MN. A warm front stretched southeast from the surface low through southeast WI. A cold front extended south-southwest from the surface low through the Central Plains. Radar mosaic showed one area of thunderstorms moving across Upper Michigan associated with the 8H warm front. A small area of thunderstorms were pushing northeast across west-central WI in association with a weakness in the cap. A developing line of storms was situated in the vicinity of the cold front and it is this line that could produce strong to severe thunderstorms later this evening/overnight. The cold front is forecast to push into western WI this evening and eventually reach eastern WI by daybreak. The air mass will initially be very unstable with capes approaching 3K J/KG, LI's approaching -10 and steep mid-level lapse rates. Moisture will also be plentiful with dew points around 70 degs and PW values around 2.0 inches. Expect to see the broken line of strong to severe thunderstorms over MN reach Central/North-Central WI mid to late evening with a threat of large hail and/or damaging winds. The loss of daytime heating and only marginal deep layer shear would point to only isolated severe storms this evening. For eastern WI, most of the evening will be dry, but look for showers/thunderstorms to arrive shortly after midnight. Less instability and shear in the east should preclude much of a severe threat although an isolate strong gusty wind is possible. By late tonight, the precipitation will already be winding down over North-Central WI and parts of Central WI once the cold front clears the area. Min temperatures will be very mild with readings in the mid 60s North-Central, lower 70s East-Central. We will need to carry at least a chance of showers/thunderstorms over Eastern WI through mid-morning Sunday until the cold front exits the area. Otherwise, look for skies to become mostly sunny over NE WI as the dry slot rotates through WI on the southern flank of a closed upper low moving into southwest Ontario. Despite the passage of the cold front, Sunday appears to be another warm and breezy day, although humidity levels are forecast to slowly fall as the drier air arrives. Max temperatures to range from the lower to middle 80s North-Central/near Lake MI, to the mid to upper 80s elsewhere. .LONG TERM...Sunday Night Through Saturday Issued at 240 PM CDT Sat Jun 25 2016 At least areas of clouds are still expected to drop southeast across the area Sunday night and Monday as the shortwave wrapping around the southwest flank of the departing upper system crosses the area. But the models have backed down with the amount of cloud cover and southward extent of the precipitation since yesterday at this time. Adjusted forecast accordingly. The developing northwest upper flow will make timing of precipitation chances difficult in the middle to later forecast periods. But the main frontal boundary is expected to set up well south and west of the area, so moisture and precipitation amounts will be limited. No significant changes were needed to the extended forecast initialization grids based on a broad blend of guidance products. && .AVIATION...for 00Z TAF Issuance Issued at 653 PM CDT Sat Jun 25 2016 Mainly VFR conditions are expected to persist early across the forecast area, but a line of thunderstorms ahead of an approaching cold front will move into unstable air in northern and central Wisconsin during the evening. Storms farther to the north will likely be stronger, possibly severe, than those in central Wisconsin. Expect mainly MVFR with the approaching line of storms, with IFR prevailing as the strongest storms move through during the night. VFR conditions will return as the showers and storms clear the area from west to east. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Kallas LONG TERM......Skowronski AVIATION.......MG
Hazardous weather outlook, Jun 25, 2:54 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CDT SAT JUN 25 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 254 PM CDT SAT JUN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF CENTRAL AND NORTH-CENTRAL WISCONSIN LATE THIS AFTERNOON. SMALL HAIL AND GUSTY WINDS ARE THE PRIMARY THREAT. SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE TONIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MIDDLE TO LATE EVENING HOURS. THE MAIN BAND OF THUNDERSTORMS ARE FORECAST TO MOVE INTO EASTERN MINNESOTA AND NORTHWEST WISCONSIN LATE THIS AFTERNOON. THE STORMS WILL MOVE EAST...REACHING CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MID TO LATE EVENING HOURS. THE STORMS ARE EXPECTED TO WEAKEN SOME WHEN TRACKING INTO EASTERN WISCONSIN DURING OVERNIGHT HOURS...SO THE RISK OF SEVERE WEATHER IN EASTERN WISCONSIN WILL BE A LITTLE LOWER THAN AREAS TO THE WEST. SOME OF THE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL...WHICH COULD RESULT IN SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING, ESPECIALLY OVER NORTH-CENTRAL AND CENTRAL WISCONSIN. LMZ521-522-541>543-262000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 254 PM CDT SAT JUN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT INCREASING SOUTH WINDS AND BUILDING WAVES MAY APPROACH LEVELS THAT POSE A HAZARD TO SMALL CRAFT THIS AFTERNOON AND CONTINUE INTO THIS EVENING. THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SOME STORMS MAY PRODUCE STRONG WINDS AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY GUSTY WEST WINDS SUNDAY MAY REACH LEVELS THAT POSE A HAZARD TO SMALL CRAFT. KALLAS/SKOWRONSKI
In the hours before
Special weather statement, Jun 25, 4:35 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT SAT JUN 25 2016
WIZ005-010-011-018-252215-
LINCOLN WI-ONEIDA WI-FOREST WI-VILAS WI-
435 PM CDT SAT JUN 25 2016
...STRONG THUNDERSTORMS CONTINUE TO RUMBLE OVER NORTH-CENTRAL
WISCONSIN...
AT 432 PM CDT...DOPPLER RADAR CONTINUED TO TRACK A CLUSTER OF STRONG
THUNDERSTORMS OVER NORTH-CENTRAL WISCONSIN. THE BEST CONCENTRATIONS
OF STORMS WERE LOCATED OVER VILAS AND NORTHERN ONEIDA COUNTIES.
MOVEMENT OF THE THUNDERSTORMS WAS NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
ANY OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RHINELANDER...EAGLE RIVER...LAC DU FLAMBEAU...TOMAHAWK...PHELPS...BOULDER
JUNCTION...WOODBORO...WINCHESTER...TRIPOLI AND SQUIRREL LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
LAT...LON 4614 8909 4602 8882 4601 8868 4589 8868
4528 9005 4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 2132Z 206DEG 31KT 4591 8914 4515 9047
AKLocal storm report, Jun 25, 4:43 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
443 PM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 4 W PRESQUE ISLE 46.25N 89.81W
06/25/2016 VILAS WI TRAINED SPOTTER
TREES DOWN ON COUNTY W
&&
BERSCHSpecial weather statement, Jun 25, 7:14 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
714 PM CDT SAT JUN 25 2016
WIZ005-010-260145-
ONEIDA WI-VILAS WI-
714 PM CDT SAT JUN 25 2016
...LINE OF STRONG THUNDERSTORMS HEADED TOWARD NORTH-CENTRAL
WISCONSIN...
AT 711 PM CDT...DOPPLER RADAR WAS TRACKING STRONG TO SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF BIG BAY
STATE PARK TO NEAR MELLEN TO NEAR BIRCHWOOD. MOVEMENT WAS EAST AT 45
MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAC DU FLAMBEAU...BOULDER JUNCTION...WINCHESTER...SQUIRREL LAKE...WILLOW
RESERVOIR...MINOCQUA...ARBOR VITAE...WOODRUFF...HAZELHURST AND PRESQUE
ISLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTH CENTRAL WISCONSIN.
LAT...LON 4617 8924 4608 8928 4555 9002 4556 9004
4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0011Z 277DEG 40KT 4678 9040 4624 9069 4568 9146
AKLocal storm report, Jun 25, 9:15 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
915 PM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND GST THREE LAKES 45.79N 89.16W
06/25/2016 E50 MPH ONEIDA WI TRAINED SPOTTER
TREE BRANCHES DOWN.
&&Local storm report, Jun 25, 9:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG PRESQUE ISLE 46.25N 89.73W
06/25/2016 VILAS WI PUBLIC
TREES DOWN. POWER OUT.
0910 PM TSTM WND DMG 3 NE MC NAUGHTON 45.77N 89.51W
06/25/2016 ONEIDA WI AMATEUR RADIO
TREES DOWN.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:14 PM CDT | Special Weather Statement | GRB | Vilas | 91 min |
| Jun 25, 7:49 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 71 min |
| Jun 25, 8:09 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 66 min |
| Jun 25, 8:57 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Oneida, Vilas | 63 min |
| Jun 25, 9:15 PM CDT | Areal Flood Advisory | GRB | Oneida | 6 hr |
| Jun 25, 10:01 PM CDT | Areal Flood Advisory | GRB | Lincoln | 5 hr |
| Jun 25, 10:45 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln | 60 min |
| Jun 25, 10:53 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 52 min |
| Jun 25, 11:21 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 27 min |
| Jun 25, 11:29 PM CDT | Areal Flood Advisory | GRB | Langlade | 4 hr |
| Jun 26, 12:33 AM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Marathon, Portage, Wood | 87 min |
| Jun 26, 1:59 AM CDT | Special Weather Statement | GRB | Brown, Menominee, Oconto, Outagamie, Portage, Shawano and 3 more | 91 min |
| Jun 26, 2:45 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 30 min |
| Jun 26, 3:10 AM CDT | Tornado Warning | GRB | Brown, Outagamie | 35 min |
| Jun 26, 3:44 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Manitowoc | 91 min |
| Jun 26, 3:45 AM CDT | Special Marine Warning | GRB | 90 min | |
| Jun 26, 3:53 AM CDT | Special Marine Warning | GRB | 67 min | |
| Jun 26, 1:15 PM CDT | River Flood Warning | GRB | Oconto | 42 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.